# SDR SIMA200435207

- Difficulty date: December 17, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 12,430 hours, 13,060 cycles
- Engine: Allsn AE3007A
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 23080013A
- Part serial: Y30027
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL SMELL IN COCKPIT AFTER ATTEMPTED APU START WHICH FAILED.  INSPECTED APU AND FOUND STARTER GENERATOR TO BE MAKING LOUD NOISES AND SPARKING ON START UP.  MAINTENANCE REMOVED AND REPLACED THE STARTER/GENERATOR IAW MM.  GROUND RUN WAS COMPLIED WITH AND NO SMELL NOTED. (SW21200501803) (K)
